# SDR FDEA201505141515

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 517 hours, 26,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Part number: 140N276213
- Part serial: UNK001
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEAF SPRING ON L1 GIRT BAR BROKEN.  R & R GIRT BAR IAW AMM 25-66-10-2.
